# SDR QXEA2009092900744

- Difficulty date: September 25, 2009
- Submitted: September 29, 2009
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 20,623 hours, 21,205 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Part number: P510840
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, MUSTY SOCK ODOR COMING FROM BLEED SYS, ODOR WAS WORSE AT LOW POWER SETTINGS.  REMOVED AND REPLACED RECIRCULATION AIR FILTER. REF AMM TASK NR 21-22-22-000-801 AND 21-22-22-400-801.  OPERATED RECIRCULATION FAN FOR TWENTY MINUTES.  SMELL DID NOT RETURN.  RETURNED TO SERVICE.
